# SDR 2010FA0000211

- Difficulty date: February 22, 2010
- Submitted: March 5, 2010
- Operation: General aviation
- Aircraft: N835CP
- Make and model: Cessna 182T
- Aircraft serial: 18281304
- Engine: Lyc IO540*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILETRYING TO TIGHTEN A NEW OIL FILTER ONTO ENGINE, THE FILTER WOULD GET PARTIALLY TIGHT THEN POP LOOSE.  REMOVED OIL FILTER TO FIND CENTER MOUNTING STUD HAD BROKEN LOOSE.  REMOVED OIL FILTER TO FIND CENTER MOUNTING STUD HAD BROKEN LOOSE AND STRIPPED THREADS WHERE IT IS SCREWED INTO THE OIL FILTER.
